# SDR QXEA200602441

- Difficulty date: September 13, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - PITTING CORROSION ON SEAT TRACK NR 18 AT STATION 201.  REPAIRED IAW RD 84-53-884 AND SRM 51-00-06, SRM 51-21-10.
